# SDR 20010328CW010

- Difficulty date: March 3, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- Aircraft time: 15,449 hours
- Engine: Allsn 250C30S
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902104
- Condition: Will Not Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING PRE-START CHECK, FLAME DETECTOR WOULD NOT TEST.
